# SDR ABXA9600364

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 5597646321
- Condition: Misdrilled
- Location: Bs 70-80
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION, DISCOVERED L-1 DOOR JAM AFT TORQUE BOX COVER HAS TORN HOLES, DOUBLE DRILLED HOLES AND HOLES IN RADIUS.  REPAIRED FORWARD ENTRANCE DOOR JAMB STRUCTURE AT FUSELAGE STATION 70 TO 80 IAW ABX REA D853-12671MR.
